User menu

A Variational Approach To a Nonlinear Steklov Problem

Bibliographic reference Ermens, B. ; Mawhin, Jean. A Variational Approach To a Nonlinear Steklov Problem. In: Royal Society of Edinburgh. Proceedings. Section A (Mathematics), Vol. 115, p. 139-149 (1990)
Permanent URL http://hdl.handle.net/2078.1/51703
  1. Anane, Etude des valeurs propres et de la résonance pour l'opérateur p-Laplacien (1988)
  2. Ermens, Problèmes de Rieman-Hilbert nonlinéaries (1988)
  3. Mawhin, Bull. Cl. Sci. Acad. R. Belgique, 5, 118 (1987)
  4. Mawhin, Problèmes de Dirichlet variationnels non linéaires, 104 (1987)
  5. Mawhin Jean, Willem Michel, Critical Point Theory and Hamiltonian Systems, ISBN:9781441930897, 10.1007/978-1-4757-2061-7
  6. Mawhin J., Ward J.R., Willem M., Variational methods and semi-linear elliptic equations, 10.1007/bf00251362
  7. Rabinowitz Paul, Minimax Methods in Critical Point Theory with Applications to Differential Equations, ISBN:9780821807156, 10.1090/cbms/065
  8. Smirnov, Cours de Mathématiques supérieures (1972)
  9. von Wolfersdorf Lothar, On Strongly Nonlinear Poincaré Boundary Value Problems for Harmonic Functions, 10.4171/zaa/116
  10. Zygmund, Trigonometric Series (1988)